# SDR 97ZZZX1053

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7989
- Make and model: Amtr STARDUSTR300
- Aircraft serial: 476
- Engine: Cont E225*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Part number: CH48109
- Condition: Burst
- Location: Engine Oil
- Component: Champion
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL FILTER BURST AT START-UP.  GASKET FORCED FROM GROOVE.  ENGINE LOST ALL OIL.  FILTER 'DOMED OUT' AT BOTH ENDS.  ALL OIL PASSAGEWAYS IN ENGINE AND OIL COOLER OK.  PRESSURE RELIEF VALVE IN ENGINE OK.  SUSPECT FILTER BYPASS.
